advertisement
Question
Posted by: LC | 2009-02-23

WEIGHT GAIN ON MICROVAL???

My baby are 18 months old, I am still breastfeeding, and also have an under active thyroid. I use Diotroxin and knows that I must give it time before it helps. I just want to know if maybe the Microval contraceptive can also have an effect on my weight gaining. Please I need help, I am getting depressed over this. Never ever was I this fat as I am now. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear LC
Any female hormone therapy can either cause weight gain or loss depending on the patient's individual reaction. So if you find that using the Microval contraceptive is increasing your weight then please discuss this with the dr prescribing your contraceptive. He/she may be able to suggest another type of contraceptive that does not cause this type of weight gain. When your Diotroxin has stabilised your thyroid hormone levels you should be able to start losing weight, esp if you combine it with an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for 30 min a day.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement